Research Repository

Browse by Author: Ibrahim, Alawiah

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Article

Ibrahim, Alawiah, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Darus, Maslina (2013) Power series inequalities related to Young's inequality and applications. Integral Transforms and Special Functions , 24 (9). pp. 700-714. ISSN 1065-2469 (print) 1476-8291 (online)

Ibrahim, Alawiah and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Power series inequalities via a refinement of the Schwarz inequality. Integral Transforms and Special Functions , 23 (10). pp. 769-781. ISSN 1065-2469 (print) 1476-8291 (online)

Ibrahim, Alawiah, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Darus, Maslina (2012) Some inequalities for power series with applications. Integral Transforms and Special Functions , 24 (5). pp. 364-376. ISSN 1065-2469 (print) 1476-8291 (online)

Ibrahim, Alawiah and Dragomir, Sever S (2011) Power series inequalities via Buzano's result and applications. Integral Transforms and Special Functions , 22 (12). pp. 867-878. ISSN 1065-2469 (print) 1476-8291 (online)

Book Section

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Ibrahim, Alawiah (2014) A Survey on Cauchy–Bunyakovsky–Schwarz Inequality for Power Series. In: Analytic Number Theory, Approximation Theory, and Special Functions. Milovanovic, GV and Rassias, MT, eds. Springer, New York, pp. 247-295.

Thesis

Ibrahim, Alawiah (2014) Some Inequalities Concerning Power Series and Their Interaction With Univalent Function Theory. PhD thesis, Victoria University.